# SDR TRAX200800276

- Difficulty date: February 17, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 21,700 hours, 17,904 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD MISSING FROM INTERIOR ASD.  FLT 4330 DEL 35 MINS.
